Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant metrics in groups (solution of a problem of Banach)


Author: V. L. Klee
Journal: Proc. Amer. Math. Soc. 3 (1952), 484-487
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9939-1952-0047250-4
MathSciNet review: 0047250
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] Garrett Birkhoff, A note on topological groups, Compositio Math. vol. 3 (1936) pp. 427-430. MR 1556955
  • [3] D. van Dantzig, Zur topologischen Algebra, I, Math. Ann. vol. 107 (1932) pp. 587-616.
  • [4] Jean Dieudonné, Sur la complétion des groupes topologiques, C. R. Acad. Sci. Paris vol. 218 (1944) pp. 774-776. MR 0014103 (7:241e)
  • [5] Shizuo Kakutani, Über die Metrisation der topologischen Gruppen, Proc. Imp. Acad. Japan vol. 12 (1936) pp. 82-84. MR 1568424
  • [6] -, Über ein Metrisationproblem, Proceedings of the Physico-Mathematical Society of Japan (III) vol. 20 (1938) pp. 85-90.
  • [7] G. G. Lorentz, Operation in linear metric spaces, Duke Math. J. vol. 15 (1948) pp. 755-761. MR 0027123 (10:255c)
  • [8] S. Mazur and L. Sternbach, Über die Borelschen Typen von linearen Mengen, Studia Math. vol. 4 (1933) pp. 48-53.
  • [9] W. Sierpinski, Sur les ensembles complets d'un espace (D), Fund. Math. vol. 11 (1928) pp. 203-205.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0047250-4
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society